Andersen, Nils Byrial; Unterberger, Jérémie M.
An application of shift operators to ordered symmetric spaces  [ Une application des opérateurs de shift aux espaces symétriques ordonnés ]
Annales de l'institut Fourier, Tome 52 (2002) no. 1 , p. 275-288
Zbl 0999.43010 | MR 1881580
doi : 10.5802/aif.1886
URL stable : http://www.numdam.org/item?id=AIF_2002__52_1_275_0

Classification:  43A85,  33E30
Mots clés: espaces symétriques ordonnés, transformation de Laplace sphérique, opérateurs de shift, espaces de Cayley
Nous étudions l’action des opérateurs de shift élémentaires sur les fonctions sphériques des espaces symétriques ordonnés m,n de type Cayley, où m désigne la multiplicité des racines courtes et n le rang de l’espace symétrique. Pour m impair, nous en déduisons un théorème de Paley-Wiener pour la transformation de Laplace sphérique définie sur m,n par une réduction au cas de rang 1. Finalement, nous généralisons nos résultats au cas des systèmes de racines de type BC n .
We study the action of elementary shift operators on spherical functions on ordered symmetric spaces m,n of Cayley type, where m denotes the multiplicity of the short roots and n the rank of the symmetric space. For m even we apply this to prove a Paley-Wiener theorem for the spherical Laplace transform defined on m,n by a reduction to the rank 1 case. Finally we generalize our notions and results to BC n type root systems.

Bibliographie

[AU] N.B. Andersen; J. M. Unterberger Harmonic Analysis on S U ( n , n ) / S L ( n , ) × + * , J. Lie Theory, 10 (2000), p. 311 -322 MR 1774862 | Zbl 0961.22011

[AÓ] N.B. Andersen; G. Ólafsson Paley-Wiener Theorems for the Spherical Laplace transform on Causal Symmetric Spaces of rank 1, Proc. Amer. Math. Soc., 129 (2001), p. 173 -179 Article  MR 1695108 | Zbl 0958.43004

[Far] J. Faraut Fonctions sphériques sur un espace symétrique ordonné de type Cayley, Contemp. Math., 191 (1995), p. 41 -55 MR 1365533 | Zbl 0847.53039

[FHÓ] J. Faraut; J. Hilgert; G. Ólafsson Spherical functions on ordered symmetric spaces, Ann. Inst. Fourier, 44 (1994) no. 3, p. 927 -966 Article  Numdam | MR 1303888 | Zbl 0810.43003

[Hec] G. Heckman Dunkl Operators, Séminaire Bourbaki (Astérisque) Vol. 1996/97 ; No 245 ; Exp. No 828, 4 (1997), p. 223 -246 Numdam | Zbl 0916.33012

[Hel] S. Helgason Groups and Geometric Analysis, Academic Press, Orlando (1984) MR 754767 | Zbl 0543.58001

[HS] G. Heckman; H. Schlichtkrull Harmonic analysis and special functions on symmetric spaces, Academic Press, Perspectives in Mathematics (1994) MR 1313912 | Zbl 0836.43001

[Miz] M. Mizony Une transformation de Laplace-Jacobi, SIAM J. Math. Anal., 14 (1983), p. 987 -1003 Article  MR 711179 | Zbl 0519.44003

[Opd] E.M. Opdam Lectures on Dunkl Operators (1998) (e-print, math.RT/9812007)

[Wal] N.R. Wallach Real Reductive Groups I, Academic Press, Pure Appl. Math., Vol. 132 (1988) MR 929683 | Zbl 0666.22002

[Óla1] G. Ólafsson Symmetric spaces of Hermitian type, Differential Geom. Appl., 1 (1991), p. 195 -233 Article  MR 1244444 | Zbl 0785.22021

[Óla2] G. Ólafsson Spherical Functions and Spherical Laplace Transform on Ordered Symmetric Spaces (1997) (Preprint, http://math.lsu.edu/~olafsson/publications.html)